Antibiotic + Restylane

Narrow 6 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

Infection in Tear Trough from Restylane

I had Restylane injections in my tear troughs. I developed an infection in the right tear trough but not in the left. The doctor put me on an... READ MORE

Restylane and Prednisone?

Can I receive Restalyn if I'm taking Prednisone for a recent allergic reaction to an antibiotic I was taking for pneumonia? READ MORE

Nose Filler Inflammation?

I got inflammation after restylen nose filler cause of some skin laser . I took antibiotic for two months just in case. Now pain went away. But it... READ MORE

It seems I have an infection from Restylane injection. What should I do?

I got a Restylane injection for my face and only my right cheek as swelling/infection. Its very red and swollen. I went back to my doctor and they... READ MORE

Large lump in tear trough only one eye over one month after injection

I got restylane injected under both eyes then about a month later I developed a pea shaped lump right below the corner of one eye. It's been about a... READ MORE

Can Restylane cause this swelling or is it a tooth infection? (Photo)

I had my dr call in a antibiotic and have been taking it for 2 days but the swelling and lump started on the 2nd day. There is pressure and pain when... READ MORE

No matching results